MathSciNet Relay Station
MathSciNet bibliographic data
MR2203677 60C05 (33C90 60F05 60K35 82C22 82C41)
König, Wolfgang Orthogonal polynomial ensembles in probability theory. Probab. Surv. 2 (2005), 385–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement